# SDR USAA2014020300011

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 62,464 hours, 23,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL FOUND EMERGENCY MEGA PHONE INOPERATIVE, AFT CABIN.  R & R MEGA PHONE, OPERATIONS CHECKED GOOD.
